# SDR DALA1030853210

- Difficulty date: November 8, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 61,982 hours, 27,447 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN AFT RT OVERWING EMERGENCY EXIT DOOR RT LOAD TRANSMITTING PROFILE.  REPAIRED IAW SRM 51-44-11, SRM 51-42-1 & SRM 51-75-12.
